# SDR SWIA200514810

- Difficulty date: March 27, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 19,988 hours, 29,463 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0209
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,993 hours, 14,860 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

NAC FLAP DISAGREEMENT ON APPROACH TO LANDING AT SFO.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR WITH SERVICEABLE IAW EMB 120 MM CHPT 27-50-00.  OPERATIONAL CHECK GOOD.
